I CAN ONLY GIVE YOU MY EXPERIANCE...BEING A 15+ YEAR USER OF 150 MG DAILY USER...GOING ON 10 MONTHS CLEAN NOW....THE FIRST 2 WKS WERE THE USUAL H.E.LL....BUT THEN AT 2 MONTHS PAWS KICKED IN...IT WASNT AN ALL DAY THING BUT IT WAS EVERY DAY UP AND DOWN. WITH IMPROVEMENT OF LIKE 10% MONTHLY....THE MUSCLE ACHES AND CONSTANT THROAT CLEARING AND PHLEGM WAS WORSE....ALONG WITH BACK SPASMS AND MUSCLE TENSION...URG..FINALLY AT THIS TIME OF ALMOST 10 MONTHS CLEAN...I FEEL GREAT MOST OF TIME...BUT WE DIDNT GET THIS WAY OVER WEEKS..IT TOOK YRS..SO WE HEAL SLOWLY..ANY LONG TERM USER WILL TAKE MONTHS TO HEAL.....BUT ITS SO WORTH IT....I FEEL BETTER TODAY THEN ANY DAY OF USING...STICK WITH THIS...YOU GOTTA REALLY WANT THIS....THE WITHDRAWLS ARE EASY PART...ITS NOT USING AGAIN THAT MOST WILL STRUGGLE WITH...I MYSELF HAVE NO CRAVINGS...JUST TOO OLD I GUESS...THIS IS A YOUNG GALS GAME...LOL..GOOD LUCK MY FRIEND
Hey I don't know what say Im starting the hell of this too!! I amscared to pieces coming off 30 mg here soonn
Hi Jmarie, I hate to say it but you are going to suffer for several weeks, that is a fairly high dose to come off of even when you are detoxing 10mg/daily. That means within about 8 days you will have gone from 85mgs to nothing. I feel for you. I would read Gnarly_1's post, it is helpful, he is an expert on methadone. I am on it myself but I have been tapering for nearly 3 years and am at 6mgs now and I won't go off until I am at 0. You might fare better by starting your own post instead of continuing on this one, that way you will get more response. Just go to the beginning and click on where it says Post a Question. You will get lots of support from the people here. Please keep posting for support and let us know how you are faring.
I was on mmt for over a year my insurance stopped on the first of December I'm on 85mg they are taking me down 10mg a day.. how am I going to feel ? This is my first time ever on methadone I used oxy for 5 years can some one answer my question
i detoxed off 85 mg methadone cold turkey......not by choice.......but i did it.....it was the worst hell i will never Ever forget......
the detox lingered a good 3 months and then another month b4 i felt normal......
the half life of done is a real beeeeotch ..... super evil......insidious.
but i did it. u can too!!!
all the best:::::::::::
mama k. xo
HI welcome to the forum.......methadone is a real mo fofo to kick you jumped off to high 5 is a good jumping point but 30 is doable the thung here is yiur going to have to tuff out the withdrawal a wile from 30 it may be another 2 weeks b/4 you feel better I recamend a 3 in 1 vitamin calcium /magnesium/zinc pick it up at walmart start taking 4 in the morning and 4 with dinner in a couple of days you shoud feel the difference ........whey protein shakes are a good start to it give your body what it needs to heal again at walmart for 15 bucks
you got a ways to go bet it is doable hang in there and keep posting good luc and God bless.........Gnarly
I feel so bad for you and others who are suffering. My husband is on a methadone detox and is trying to ween himself off of it. Seeing him in so much pain hurts me as I wish there was something I can do to make it better. I will have to tell him to try taking a hot bath to see if that helps with the pain. Good luck to you!
I feel for you just because I feel like crap too. For the hundredth time I feel like crap. I have no_will to end it for good. Good luck to you.
hello and welcome. congrats on reclaiming your life. you can do this. stay strong. jumping from 30mgs was a bit high.
the pain does intensify when detoxing. your pain receptors are wide open.your body is used to having the opiates. your natural brain chemistry has to heal. this will take some time.
treat the symptoms. taking hot baths with epsom salts, taking magnesium/potassium tabs. will help. use a heating pad, lidocaine patches,over the counter pain rubs, icy hot,pain sprays,
exercise as much as possible, strengthen your abdominal muscles to help support your back. continue to eat a healthy diet, drink lots of fluids, drink protein shakes.
after years of substance abuse it will take time and more time to heal physically,mentally,emotionally,spiritually. keep fighting the good fight.
you are doing awesome. keep posting for support. we are here to encourage you and help you along.
keep the faith